We consider a nonlinear evolution inclusion driven by an m-accretive operator which generates an equicontinuous nonlinear semigroup of contractions. We establish the existence of extremal integral solutions and we show that they form a dense, -subset of the solution set of the original Cauchy problem. As an application, we obtain “bang-bang”’ type theorems for two nonlinear parabolic distributed parameter control systems.
@article{bwmeta1.element.bwnjournal-article-div15i1n4bwm, author = {Nikolaos S. Papageorgiou}, title = {On nonlinear, nonconvex evolution inclusions}, journal = {Discussiones Mathematicae, Differential Inclusions, Control and Optimization}, volume = {15}, year = {1995}, pages = {29-42}, zbl = {0828.34013}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-div15i1n4bwm} }
Nikolaos S. Papageorgiou. On nonlinear, nonconvex evolution inclusions. Discussiones Mathematicae, Differential Inclusions, Control and Optimization, Tome 15 (1995) pp. 29-42. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-div15i1n4bwm/
[000] [1] E. Avgerinos, N. S. Papageorgiou, Nonconvex perturbations of evolution equations with m-dissipative operators in Banach spaces, Comment. Math. Univ. Carol. 30 (1989), 657-664. | Zbl 0715.47040
[001] [2] E. Balder, Necessary and sufficient conditions for L₁-strong-weak lower semicontinuity of integral functionals, Nonlin. Anal.-TMA 11 (1987), 1399-1404. | Zbl 0638.49004
[002] [3] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff Intern. Publishing, Leyden, The Netherlands 1976. | Zbl 0328.47035
[003] [4] M. Benamara, Points Extrémaux, Multi-applications et Fonctionelles Intégrales, These du 3eme Cycle, Université de Grenoble, France 1975.
[004] [5] Ph. Benilan, Equations d'Evolution dans un Espace de Banach Quelconque et Applications, These, Université de Paris XI, Orsay 1972.
[005] [6] H. Brezis, Operateurs Maximaux Monotones et Semigroupes de Contractions dans les Espaces de Hilbert, North Holland, Amsterdam 1973. | Zbl 0252.47055
[006] [7] H. Brezis, Problemes unilateraux, J. Math. Pures et Appl. 51 (1972), 1-164. | Zbl 0237.35001
[007] [8] F. S. DeBlasi, G. Pianigiani, Nonconvex valued differential inclusions in Banach spaces, J. Math. Anal. Appl. 157 (1991), 469-494. | Zbl 0728.34013
[008] [9] A. Fryszkowski, Continuous selections for a class of nonconvex multivalued maps, Studia Math. 78 (1983), 163-174. | Zbl 0534.28003
[009] [10] S. Gutman, Topological equivalence in the space of integrable vector-valued functions, Proc. Amer. Math. Soc. 93 (1985), 40-42. | Zbl 0529.46027
[010] [11] S. Gutman, Evolutions governed by m-accretive plus compact operators, Nonl. Anal.-TMA 7 (1983), 707-715. | Zbl 0518.34055
[011] [12] V. Lakshmikantham, S. Leela, Nonlinear Differential Equations in Abstract Spaces, Pergamon Press, London 1981. | Zbl 0456.34002
[012] [13] E. Mitidieri, I. Vrabie, Differential inclusions governed by nonconvex perturbations of m-accretive operators, Differ. and Int. Equations 2 (1989), 525-531. | Zbl 0736.34014
[013] [14] G. Pianigiani, Differential inclusions: The Baire category method, Proc. CIME, Varenna, ed. by A. Cellina, Lecture Notes in Math. No. 1446, Springer-Verlag, Berlin 1990. | Zbl 0719.34033
[014] [15] A. Tolstonogov, Extreme continuous selectors of multivalued maps and their applications, Preprint SISSA 72M (June, 1991), Trieste, Italy. (Also Soviet Math. Doklady 43 (2) (1991), 481-485). | Zbl 0784.54024
[015] [16] D. Wagner, Survey of measurable selection theorems, SIAM J. Control. Optim. 15 (1977), 859-903. | Zbl 0407.28006
[016] [17] E. Zeidler, Nonlinear Functional Analysis and its Applications II, Springer-Verlag, New York 1990. | Zbl 0684.47029